Hair Fall

Hair fall is known as hair loss from the scalp or other parts of the body. The causes are heredity, age, alopecia areata, cancer treatment, illness, and hormonal imbalance. Hair fall gets controlled by taking an enriched diet with proteins and vitamins, scalp massage using essential oils, keeping the body hydrated, and washing the hair using a mild shampoo.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can there be a relation between stomach upset, joint pains, and swollen thyroids?

Query: Hi doctor, I am suffering from stomach upset, swelled up thyroid, joints and ankles pain, and hairfall. I got my lab tests done and had positive ANA and APCA. Please help.   Read Full »


Dr. Sugreev Singh

Answer: Hi, Welcome to icliniq.com. I understand your concern. Your thyroid-stimulating hormone (TSH) levels are high (attachment removed to preserve patient's identity), so hair fall and other symptoms can be associated with that. So we need to start treatment for that. The condition is known as hypot...  Read Full »

My hairline is thinning and I am having dandruff in a young age. What should I do?

Query: Hi doctor,I am in my early twenties and I am currently experiencing hair loss. I started taking the tablet Finasteride some months back but I have not noticed any improvement so far. However, recently my hair is falling a lot. My main concern is that the right side of my hairline is looking worse (t...  Read Full »


Dr. Dhepe Snehal Laul

Answer: Hi,Welcome to icliniq.com.Please attach clinical pictures to assess scalp hair density and type of hair loss and I can guide you accordingly.Also, tell me your dose of the tablet Finasteride and how long you have been taking it and using Minoxidil lotion?Regards.  Read Full »

Will Methotrexate cause more hair fall when used for alopecia areata?

Query: Hi doctor,I am a 31-year-old female. Currently, I have alopecia areata. It got flared up due to my current stress situation. I am looking for a medication to cure it. I heard about Dexamethasone and Methotrexate for treating it. My dermatologist advised me to take Methotrexate. I am concerned about ...  Read Full »


Dr. Deepti Shukla

Answer: Hi, Welcome to icliniq.com. Alopecia areata is a chronic recurrent condition that occurs due to a genetic component. Due to its genetic component, it has a tendency to recur again and again. Both Dexamethasone and Methotrexate are good options. Taking Methotrexate is better as it causes fewer ...  Read Full »

How can I prevent thinning of hair and male pattern baldness?

Query: Hi doctor, I have thinning of hair and male pattern baldness. What can I do to prevent this and regrow my scalp hair?  Read Full »


Dr. Arpit Varshney

Answer: Hello, Welcome to icliniq.com. I have gone through the photographs attached (attachments were removed to protect the patient's identity). It must be alopecia areata. There will be hair loss in patches. It can be treated with multiple medications, but most of them can be taken only with a presc...  Read Full »

I have thinning of hair and tingling sensation on my scalp. What is the reason?

Query: Hi doctor, I have noticed substantial hair loss recently, and I am concerned if it is balding or telogen effluvium. When I run my hands through the hair, it feels so dry, and hair is coming out. There is thinning out of hair, and I have a tingling sensation on the scalp. I took tablet Saxenda 3 mg ...  Read Full »


Dr. Dhepe Snehal Laul

Answer: Hi, Welcome to icliniq.com. Thanks for writing in, and I understand your concern. After assessing your symptoms, I suggest it is telogen effluvium with dermatitis (inflammation) of the scalp and back of the neck. In acute telogen effluvium, follicles go in the resting phase, and the abrupt ...  Read Full »

Why is my hair fall getting worse day by day and falling out in chunks?

Query: Hello doctor, I am 20 years old, and I have been experiencing severe hair fall for the past four years. Recently it has got worse, and it is falling out in chunks. It gives me a lot of stress and anxiety. It lowers my self-esteem. What could be the cause of this? Thanks.  Read Full »


Dr. Dhepe Snehal Laul

Answer: Hello, Welcome to ilciniq.com. Kindly answer me the following to help you better; 1) Is it a female pattern hair loss? 2) How is your central parting? 3) What about hair thinning? 4) Is it tractional alopecia? 5) Do you always do tight hairstyles or ponytails? 6) Is your hair...  Read Full »

Kindly help in improving my wife's hair fall and general health.

Query: Hello doctor, My 65-year-old wife has underwent balloon mitral valvuloplasty five years ago. And she is currently taking Acitrom, Lanoxin for her heart health and tablet Eltroxin for her thyroid issues. Recently she is suffering from hair fall and general health deterioration. Kindly help.  Read Full »


Dr. Nagaraj Patil

Answer: Hello, Welcome to icliniq.com. I read her thyroid report, and it says significantly suppressed levels of TSH (thyroid-stimulating hormone), but you have not mentioned the values for T3 (triiodothyronine) and T4 (thyroxine). I am sure that they will be on the higher side. Though it is dif...  Read Full »

What do irregular periods with hair loss indicate?

Query: Hi doctor, I am having irregular Periods. For every two months, I will get my periods. Last time, the flow was heavy, so I consulted the doctor and took pills. Till last month I was taking medication, and I stopped it as per the doctor's advice. Now, I am facing huge hair loss. Please suggest some ...  Read Full »


Dr. Reetika Joshi

Answer: Hi, Welcome to icliniq.com. I fully understand your concern and will surely help you. Kindly share the details of the medicine and dosage. Hair loss can be due to several reasons, including medications like what you are experiencing. Also, since you have irregular periods, it may be due to PCOS ...  Read Full »

How to reduce increased hair fall?

Query: Hi doctor, I am a 19-year-old female. I want to know the reason behind my excessive hair fall. I have this issue for five years and now, it has become worse. Previously, I consulted a dermatologist before few days and he advised me to do a blood test. It was normal and so he did not give any medica...  Read Full »


Dr. John H. Bocachica

Answer: Hi, Welcome to icliniq.com. This is a broad question and a broad topic to be discussed. I will try to answer it without knowing some details of your particular case. A wide range of conditions causes hair loss. The most common causes are pregnancy, thyroid disorders, and anemia. Other causes a...  Read Full »

Why am I getting severe hair fall after pregnancy?

Query: Hi doctor, I have great hair fall as I am breastfeeding my four months old baby.   Read Full »


Dr. Sunita Kothari

Answer: Hi, Welcome to icliniq.com. Taking insufficient vitamins and minerals can exacerbate hair loss. Eat healthy foods and stay hydrated in addition to your regular calorie intake. You need to take food in extra calories for nursing. You need to take extra calories of around 650 calories to produce...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.